Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Reddening of skin, itching, welts. Applying Betnovate. Suggestions?

I have been suffering from reddening of skin and skin etching from last 2 weeks.....initially i took cetzine...Thought a minor allergy ....but to no avail....3 days back came to know about the reason when i wore a new dress....suddenly within 30 secs my skin became red...all over the body....this dress i have bought from the shop which is in the basement....i removed that dress from my cupboard and washed most of my clothes ....but this rash remains 10/15 mins...and then again after 2hrs ...the skin becomes red....Unbearable etching and welts like marks on the body.....Taking Homeopath medicines for 3 days...and applying Betnovate ....Please suggest something...
Asked On : Thu, 2 Aug 2012
Answers:  1 Views:  96
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi i think it is acute urticaria due to cloth of the dress.first avoid wearing that dress and use ot atarax 25 mg at night.alaspan in the morning broad spectrum antibiotic twice daily and application of calamine lotion over the redness area can cure it.if u wear the dress first wear a barrier like baniyan in between skin and dress
Answered: Fri, 4 Oct 2013
I find this answer helpful

 1 user finds this helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor